Browsing by Author Wang, Kunyang

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2007Extensions of Vietoris's inequalities IBrown, Gavin; Dai, Feng; Wang, Kunyang; Vice-Chancellor - ExecutiveExtensions of Vietoris's inequalities I, The Ramanujan Journal, vol.14,(1),2007,pp 471-507
2007On positive cosine sumsBrown, Gavin; Dai, Feng; Wang, Kunyang; Vice-Chancellor - ExecutiveOn positive cosine sums, Mathematical Proceedings of the Cambridge Philosophical Society, vol.142,(2),2007,pp 219-232